# SDR UPS06448185

- Difficulty date: October 4, 2006
- Submitted: October 6, 2006
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21944
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE DAMAGE ON THE LEFT SIDE FROM A CONTAINER STRIKE.  DAMAGE TO FRAME, 2 STRINGERS, AND A 9" BY 9" HOLE.  INSTALLED 33"X23" DOUBLER PER SRM 53-30-03 FIG 17.
